# SDR USAA060783

- Difficulty date: June 7, 2006
- Submitted: June 7, 2006
- Operation: Air carrier
- Aircraft: N530AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24412
- Aircraft time: 52,514 hours, 52,514 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 345 RBL 45 CORROSION.  REMOVED DAMAGED SECTION AND INSTALLED REPAIR PARTS IAW SRM 53-10-51, LEVEL 2 C53-107-01, DEFECT SIZE: 2 X 3 INCHES.
